# SDR R61A2023082700449

- Difficulty date: August 27, 2023
- Submitted: August 27, 2023
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 18,617 hours, 12,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, CFIII FR88-90 RBL40 FOUND TO HAVE CORRODED SIDE PLATE.: REPLACED SIDE PLATE ON CFIII FR88-90 RBL40 IAW EMBRAER 175-SRM 51-21-01 & SRM 51-43-01.
